Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On random approximations and a random fixed point theorem for set valued mappings


Authors: V. M. Sehgal and S. P. Singh
Journal: Proc. Amer. Math. Soc. 95 (1985), 91-94
MSC: Primary 47H10; Secondary 54C60, 54H25
MathSciNet review: 796453
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a random fixed point theorem in a Banach space for set valued mappings and then derive a corollary that yields a fixed point theorem of Bharucha-Reid and Mukherjea, as a special case.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10, 54C60, 54H25

Retrieve articles in all journals with MSC: 47H10, 54C60, 54H25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0796453-1
PII: S 0002-9939(1985)0796453-1
Keywords: Random fixed point, random operator, set valued mappings
Article copyright: © Copyright 1985 American Mathematical Society